EconPapers    
Economics at your fingertips  
 

A Berry‐Esseen Type Bound in Kernel Density Estimation for Negatively Associated Censored Data

Qunying Wu and Pingyan Chen

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: We discuss the kernel estimation of a density function based on censored data when the survival and the censoring times form the stationary negatively associated (NA) sequences. Under certain regularity conditions, the Berry‐Esseen type bounds are derived for the kernel density estimator and the Kaplan‐Meier kernel density estimator at a fixed point x.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/541250

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:541250

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:541250